| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implantation procedure, they were unable to push the lens through, resulting in damage to the optic.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).